Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: vigabatrin Mitch

Posted by Elizabeth on December 15, 2001, at 20:15:16

In reply to Re: GABITRIL (tiagabine) new anti-anxiety drug????? Elizabeth, posted by Mitch on December 15, 2001, at 15:24:14

> I read somewhere that vigabatrain was associated with significant risk of retinal pigmentation.

Yes, that's concerning. The reason I'm particularly interested in vigabatrin (despite the risk) is because Nardil increases GABA by the same mechanism, and I found Nardil very helpful for anxiety (I can't take Nardil because it poops out after around 6-9 months and I start having really bad mood problems -- worse than the depression -- when it poops out).

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:86944
URL: http://www.dr-bob.org/babble/20011213/msgs/87037.html